ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Нормально плоские минимальные полуэйнштейновы подмногообразия с однократными главными векторами кривизны

Мирзоян, В. А. and Мачкалян, Г. С. (2009) Нормально плоские минимальные полуэйнштейновы подмногообразия с однократными главными векторами кривизны. ՀՀ ԳԱԱ Զեկույցներ, 109 (2). pp. 119-125. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
2624Kb

Item Type:Article
Additional Information:Միապատիկ գլխավոր կորության վեկտորներով նորմալ հարթ մինիմալ կիսաէյնշտեյնյան ենթաբազմաձևություններ / Վ. Ա. Միրզոյան, Գ. Ս., Մաճկալյան։ Normally flat minimal semi-einstein submanifolds with principioal curyature vectors of multiplicity / V. A. Mirzoyan, G. S. Machkalyan.
Uncontrolled Keywords:Ric-полусимметрические многообразия, эйнштейновы и полуэйнштейновы многообразия
Subjects:Q Science > QA Mathematics
ID Code:4586
Deposited By:NAS Reports
Deposited On:19 Dec 2012 13:51
Last Modified:13 Mar 2014 08:16

Repository Staff Only: item control page